Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Need medication for hair fall

When i came to Bhopal, within a week my hairfall problem start and since 4 yrs its continue. Hair get thinner day by day and change to brown colour. I had used hair 4 u lotion and finex 1mg for 6 month, and then u got side effect, dark hair in my face specially in forehead, and i stop using it and now after 1 month 50 hairs falls a day what i do plz suggest.
Mon, 10 Mar 2014
Report Abuse
Pathologist and Microbiologist 's  Response
first and foremost reason for hair fall is water change. shampoo dries your scalp. oiling a before head bath works as a condition.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am currently having hairfall problem. Can I have sex with my wife ?I am having hairfall problem.Can I have sex with my wife? What are the side...